# SDR CALA2025081107541

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N54525
- Make and model: Airbus A321-271NX
- Aircraft serial: 12208
- Aircraft time: 2,022 hours, 782 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE REQUIRE REPLACEMENT.
